Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2012, Volume 52, Number 5, Page 877 (Mi zvmmf9716)  

A Lagrangian description of the higher-order Painlevé equations

A. Choudhuryab, P. Guhaab, N. A. Kudryashovc

a Department of Physics, Surendranath College, Mahatma Gandhi Road 24/2, Calcutta, 700009 India
b S.N. Bose National Centre for Basic Sciences, JD Block, Sector III, Salt Lake, Kolkata, 700098 India
c Department of Applied Mathematics, National Research Nuclear University Kashirskoe Shosse 31, Moscow 115409, Russian Federation

Abstract: We derive the Lagrangians of the higher-order Painlevé equations using JacobiТs last multiplier technique. Some of these higher-order differential equations display certain remarkable properties like passing the Painlevé test and satisfy the conditions stated by Jurás̆, thus allowing for a Lagrangian description.

Key words: Higher-order Painlevé equation, Painlevé test, Lagrangian, Jurás̆ conditions.

Full text: PDF file (65 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2012, 52:5, 746–755

Bibliographic databases:

Language:

Citation: A. Choudhury, P. Guha, N. A. Kudryashov, “A Lagrangian description of the higher-order Painlevé equations”, Zh. Vychisl. Mat. Mat. Fiz., 52:5 (2012), 877; Comput. Math. Math. Phys., 52:5 (2012), 746–755

Citation in format AMSBIB
\Bibitem{ChoGuhKud12}
\by A.~Choudhury, P.~Guha, N.~A.~Kudryashov
\paper A Lagrangian description of the higher-order Painlev{\'e} equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2012
\vol 52
\issue 5
\pages 877
\mathnet{http://mi.mathnet.ru/zvmmf9716}
\elib{https://elibrary.ru/item.asp?id=17726656}
\transl
\jour Comput. Math. Math. Phys.
\yr 2012
\vol 52
\issue 5
\pages 746--755
\crossref{https://doi.org/10.1134/S0965542512050089}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000304444000008}
\elib{https://elibrary.ru/item.asp?id=17986815}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84861490542}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9716
  • http://mi.mathnet.ru/eng/zvmmf/v52/i5/p877

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:62
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021